Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the errors in analogue solutions of heat conduction problems

Author: Jim Douglas Jr.
Journal: Quart. Appl. Math. 14 (1956), 333-335
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/qam/88805
MathSciNet review: 88805
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Bruce, An electrical device for analyzing oil-reservoir behavior, Trans. AIME 151, 112-124 (1943)
  • [2] J. Douglas, On the numerical integration of quasi-linear parabolic differential equations, to appear in the Pacific Journal of Mathematics
  • [3] N. R. Eyres, D. R. Hartree, J. Ingham, R. Jackson, R. J. Sarjant, and J. B. Wagstaff, The calculation of variable heat flow in solids, Philos. Trans. Roy. Soc. London. Ser. A. 240 (1946), 1–57. MR 0018982, https://doi.org/10.1098/rsta.1946.0002
  • [4] D. R. Hartree, The application of the differential analyser to the evaluation of solutions of partial differential equations, Proc. First Canadian Math. Congress, Montreal, 1945, University of Toronto Press, Toronto, 1946, pp. 327–337. MR 0020010
  • [5] E. L. Ince, Ordinary differential equations, New York
  • [6] V. Paschkis and H. D. Baker, A method for determining unsteady-state heat transfer by means of an electrical analogy, Trans. ASME, 64, 105-110 (1942)
  • [7] Erich Rothe, Zweidimensionale parabolische Randwertaufgaben als Grenzfall eindimensionaler Randwertaufgaben, Math. Ann. 102 (1930), no. 1, 650–670 (German). MR 1512599, https://doi.org/10.1007/BF01782368

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

DOI: https://doi.org/10.1090/qam/88805
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society